| Catalog Number |
1550225-28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Non specific EKG/ECG Changes (1817); Ventricular Tachycardia (2132)
| Date of Event |
09/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect(s) and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that on (b)(6) 2018 a 2.25x28mm xience sierra, 2.50x23mm xience sierra, and 3.50x28mm xience sierra stents were implanted.On (b)(6) 2018 the patient was re-admitted with ventricular tachycardia and elevated ekg/ecg.The treatment performed and patient outcome is unknown.No additional information was provided.